# SDR MWEA96114

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 591769037
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, GALLEY DOOR EVACUTAION SLIDE COVER FELL OFF DOOR.  REINSTALLED GALLEY SERVICE DOOR EMERGENCY EVAC SLIDE COVER.
